Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

crazy pain/numbness

AnonymousUserAAnonymousUser Posts: 49,671
edited 12/09/2013 - 3:56 PM in Chronic Pain
Has anyone had a very noticable change in location of pain or numbness with new meds?
I have had recurring and increasing pain along c6-7, had a fusion there in 2010 and the pain started back last Sept and has progressively gotten worse, to include elbow pain and cramps in my hand, and pain in my medial part of my ring finger.
I was given a new med that is suppose to help with depression and nerve pain, now when I am awake I have a very noticable numbness in my whole ring finger and pinky, and along the thumb side of my forearm. The hand cramps actually feel better. I not sure any of these things were suppose to happen, but my body does not seem to want to follow physiologic rules.
The med amitriptylene has made me very tired, that I was warned about. I will discuss it with my MD next week, I just wonder if anyone has crazy symptoms happening them also.


Sign In or Register to comment.